View : 59 Download: 0

Complex symmetric weighted composition operators on H2(D)

Title
Complex symmetric weighted composition operators on H2(D)
Authors
Jung S.Kim Y.Ko E.Lee J.E.
Ewha Authors
고응일이지은
SCOPUS Author ID
고응일scopus
Issue Date
2014
Journal Title
Journal of Functional Analysis
ISSN
1096-0783JCR Link
Citation
vol. 267, no. 2, pp. 323 - 351
Publisher
Academic Press Inc.
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Complex symmetric; Hilbert-Schmidt; The single-valued extension property; Weighted composition operator
DOI
10.1016/j.jfa.2014.04.004
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE